Some homeomorphic sphere pairs that are combinatorially distinct.
Commentarii mathematici Helvetici, Tome 41 (1966), pp. 261-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1966__41_139324,
author = {L. Siebenmann and J. Sondow},
title = {Some homeomorphic sphere pairs that are combinatorially distinct.},
journal = {Commentarii mathematici Helvetici},
pages = {261--272},
year = {1966},
volume = {41},
zbl = {0173.26104},
url = {http://geodesic.mathdoc.fr/item/CMH_1966__41_139324/}
}
L. Siebenmann; J. Sondow. Some homeomorphic sphere pairs that are combinatorially distinct.. Commentarii mathematici Helvetici, Tome 41 (1966), pp. 261-272. http://geodesic.mathdoc.fr/item/CMH_1966__41_139324/